# SDR IPXA2024011794581

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,523 hours, 19,669 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED LOADER DAMAGED FWD TIP RIGHT LOWER WINGLET DAMAGE IS APPROX 2IN X 1 IN SM26/LMX4.  REINSTALLED R/H LOWER WINGLET AFTER REPAIRS. REF:AMM 57-31-02-400-801. THIS CLEARED CDL DEFERRAL. PLACARD REMOVED.
